MathSciNet Relay Station
MathSciNet bibliographic data
MR634467 (83c:57009) 57Q45 (13C05)
Hillman, Jonathan A. Finite knot modules and the factorization of certain simple knots. Math. Ann. 257 (1981), no. 2, 261–274.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement